Higher order Macdonald operators with stability properties and their applications

dc.contributor.authorYamamoto, Takashien
dc.contributor.schoolSchool of Chemistry and Physicsen
dc.date.issued2006en
dc.description.statementofresponsibilityYamamoto, Takashien
dc.identifier.citationLetters in Mathematical Physics, 2006; 77(2):169-181en
dc.identifier.issn0377-9017en
dc.identifier.urihttp://hdl.handle.net/2440/23575
dc.language.isoenen
dc.publisherSpringeren
dc.titleHigher order Macdonald operators with stability properties and their applicationsen
dc.typeJournal articleen

Files